# SDR SWI2025F00992

- Difficulty date: March 17, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Condition: Gouged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD FLAP OTBD FLAP VANE ACTUATOR BEAM IS GOUGED. (MARKED)  (C-CHECK RO 07/16/2025)COMPLIED WITH REO 670-57-52-257 REV A DATE 2024-08-20 OPS CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY
